# SDR MALA976191

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 411
- Engine: Ge CT79B
- System (JASC): 7603 · Power Lever
- Part: Relay
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE FLIGHT IDLE STOP OPEN LIGHT CAME ON.  AIRCRAFT RETURNED TO MSP.  DURING LANDING THE ANTI SKID INOP LIGHT CAME ON WHEN GEAR WAS PUT DOWN.  DURING TAXI INTO THE GATE THE FLIGHT IDLE STOP OPEN AND FLIGHT IDLE STOP LIGHTS WERE BOTH ON.  MAINTENANCE REPLACED RELAYS 20GN, 19GA, 15GA AND SERVICED STRUTS.  TEST FLIGHT AND OPS CHECK GOOD.
